# SDR HEEA084431

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 061127
- Condition: Malfunctioned
- Location: Vor Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GOING FROM ON THE ALTIMETER UNIT SHUTS OFF. REPLACED SWITCH ASSY.  REPAIRED.  ALSO REPLACED RESISTOR R477, FACEPLATE.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
